# SDR 98ZZZX4812

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N6376K
- Make and model: Bell 407
- Aircraft serial: 543237
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 407023801109
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW HORIZONTAL STABILIZER FROM BELL HELICOPTER.
